| Model Number |
610-2431011-01 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to pace a 79-year-old female patient, the device failed to electrically capture the patient's heart rhythm.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report could not be replicated.Review of the log showed a pacer output out-of-range message, during which pacing output was appropriately inhibited.Review of the logs suggested poor pad coupling based on impedance signals and associated defib lead faults surrounding the event.The device was fully evaluated, including pacing at multiple settings and capture testing, with no faults found.The device operated within specification under all test conditions and was recertified for clinical use.Analysis of reports of this type has not identified an increase in trend.